Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Buspar not working - Elizabeth

Posted by Pat on March 26, 1999, at 16:05:22

In reply to Re: Buspar not working - Elizabeth, posted by Elizabeth on March 24, 1999, at 21:57:56

> > Elizabeth, Thanks for responding so quickly. I'm experiencing some of those side effects with elavil, but they are not too bad, compared to the side effects I've endursed on SSRI's. Maybe if the side effects become more bothersome, I'll ask the doc about the other two meds you mentioned. Thanks again.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Pat thread:3867